# SDR DALA2022121608162

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N376DN
- Make and model: Airbus A321-211
- Aircraft serial: 8858
- Aircraft time: 11,262 hours, 4,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND AISLE SEATS EMERGENCY LIGHTS OUT NEAR SEATS 11 - 14 ABC. T/S PER A321 TSM 33-51, FOUND EPSU TO BE AT FAULT FINWL. R/R EPSU REF A321 AMM 33-51. OPS CHK OK POWER SUPPLY, E OFF 34-3351-9-0001 62467 ON 33-3351-9-0002 77476. (LP# 9426866)
